# SDR GLBA97182

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UX
- Make and model: Beech 1900D
- Aircraft serial: UE101
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tubes
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRI - ELEVATOR TORQUE TUBES RIVETS LOOSE.  REPLACED RIVETS.  (M)
